RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 1  


Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$
V. A. Androsenko
3
Distribution of real algebraic numbers of arbitrary degree in short intervals
V. I. Bernik, F. Götze
21
Description of the kernel of the generalized Minkowski transform on the sphere
V. V. Volchkov, Vit. V. Volchkov, I. M. Savost'yanova
43
A strengthening of Mahler's transference theorem
O. N. German, K. G. Evdokimov
63
The Dirichlet problem on two-dimensional stratified sets
L. A. Kovaleva, A. P. Soldatov
77
On a new type of $\ell$-adic regulator for algebraic number fields (the $\ell$-adic regulator without logarithms)
L. V. Kuz'min
115
Riesz multiresolution analysis on zero-dimensional groups
S. F. Lukomskii
153
On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties
S. G. Tankeev
185
Localization of eigenvalues and estimation of the spread for complex matrices
J. Wu, D. Wang, J. Zhao
217
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019